About 9 months ago, I had laser surgery in my right eye for a torn retina. All was going well until last month when I started to see many white squiggly lines when I look on lighted surfaces with this eye.
Someone told me it was me seeing white blood cells "moving in my capallatries". It is very annoying to say the least.Anyway, I was at the doctor, and he doesn't seem to think there is a problem. WOW.
Thanks so much..but I thought it was strange to have this in just 1 eye...the one with the past surgery...I also see an "image" of my capillaries ...so it looks like...(when I look back and forth into a lighted surface). I work as a computer network admin and my eyes are strained often...but also I am 57 years of age...and changes do occur to some of us lucky ones!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.